MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Catalog Number G6626748
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Neck Pain (2433)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was presented with hernia in c6-7, post-op, c6-c7 collapsed.Patient underwent corpectomy and fixation with explantation surgery to treat neck pain and injury.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7359053
Report Number1030489-2018-00428
Device Sequence Number1710769
Product Code OVE
UDI-Device Identifier00643169337350
UDI-Public00643169337350
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Catalogue NumberG6626748
Device Lot NumberH5378650
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight80